Large deviation probabilities for the number of vertices of random polytopes in the ball

Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 2006, 38 (1), pp.47-58
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00262221
Contributeur : Pierre Calka <>
Soumis le : mardi 11 mars 2008 - 11:03:39
Dernière modification le : mardi 11 octobre 2016 - 13:24:31

Identifiants

  • HAL Id : hal-00262221, version 1

Collections

Citation

Pierre Calka, Tomasz Schreiber. Large deviation probabilities for the number of vertices of random polytopes in the ball. Advances in Applied Probability, Applied Probability Trust, 2006, 38 (1), pp.47-58. <hal-00262221>

Partager

Métriques

Consultations de la notice

83